# SDR AALA20050483

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- System (JASC): 3830 · Waste Disposal System
- Part: Pan
- Part number: 141N86313
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - CORROSION FOUND AROUND FORWARD LAVATORY DUMP CHUTE BETWEEN FORWARD LAVATORY SERVICE PAN AND UPPER PAN IN AREA 12 INCHES BY 12 INCHES.  REPLACED FORWARD LAVATORY SERVICE PANEL UPPER PAN.
